Eurasian Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2012, том 3, номер 3, страницы 62–93 (Mi emj96)  

Эта публикация цитируется в 22 научных статьях (всего в 22 статьях)

The role of Morrey spaces in the study of Navier–Stokes and Euler equations

P.-G. Lemarié-Rieusset

Laboratoire Analyse et Probabilités, Université d'Evry, IBGBI, Evry cedex, France

Аннотация: In this survey, we will pay a few words on the solution of the Cauchy problem for the 3D Navier–Stokes or Euler equations (with a focus on real harmonic analysis methods). Then we will highlight the role of Morrey spaces in other problems for the Navier–Stokes equations : uniqueness, weak-strong uniqueness, self-similar solutions, etc.

Ключевые слова и фразы: Morrey spaces, Euler equations, Navier–Stokes equations, Cauchy problem.

Полный текст: PDF файл (554 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 46E30, 35Q30
Поступила в редакцию: 20.02.2012
Язык публикации: английский

Образец цитирования: P.-G. Lemarié-Rieusset, “The role of Morrey spaces in the study of Navier–Stokes and Euler equations”, Eurasian Math. J., 3:3 (2012), 62–93

Цитирование в формате AMSBIB
\RBibitem{Lem12}
\by P.-G.~Lemari\'e-Rieusset
\paper The role of Morrey spaces in the study of Navier--Stokes and Euler equations
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 3
\pages 62--93
\mathnet{http://mi.mathnet.ru/emj96}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024130}
\zmath{https://zbmath.org/?q=an:1277.46017}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj96
  • http://mi.mathnet.ru/rus/emj/v3/i3/p62

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I”, Eurasian Math. J., 3:3 (2012), 11–32  mathnet  mathscinet  zmath
    2. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet  mathscinet  zmath
    3. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet  mathscinet  zmath
    4. T. V. Tararykova, “Comments on definitions of general local and global Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 125–134  mathnet  mathscinet  zmath
    5. Triebel H., “Local Function Spaces, Heat and Navier-Stokes Equations”, Local Function Spaces, Heat and Navier-Stokes Equations, Ems Tracts in Mathematics, 20, Eur. Math. Soc., 2013, 1–232  crossref  mathscinet  zmath  isi
    6. В. И. Буренков, Е. Д. Нурсултанов, Д. К. Чигамбаева, “Описание интерполяционных пространств для пары локальных пространств типа Морри и их обобщений”, Функциональные пространства и смежные вопросы анализа, Сборник статей. К 80-летию со дня рождения члена-корреспондента РАН Олега Владимировича Бесова, Труды МИАН, 284, МАИК «Наука/Интерпериодика», М., 2014, 105–137  mathnet  crossref  elib; V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  crossref  isi  elib
    7. Triebel H., “Hybrid Function Spaces, Heat and Navier-Stokes Equations”, Hybrid Function Spaces, Heat and Navier-Stokes Equations, Ems Tracts in Mathematics, 24, Eur. Math. Soc., 2014, 1–185  mathscinet  isi
    8. Yuan Wen, Winfried S., Yang DaChun, “Interpolation of Morrey-Campanato and Related Smoothness Spaces”, Sci. China-Math., 58:9 (2015), 1835–1908  crossref  mathscinet  zmath  isi  scopus
    9. В. И. Буренков, Т. В. Тарарыкова, “Аналог неравенства Юнга для сверток функций для общих пространств типа Морри”, Функциональные пространства, теория приближений, смежные разделы математического анализа, Сборник статей. К 110-летию со дня рождения академика Сергея Михайловича Никольского, Труды МИАН, 293, МАИК «Наука/Интерпериодика», М., 2016, 113–132  mathnet  crossref  mathscinet  elib; V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  crossref  isi  elib
    10. V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99  mathnet
    11. Haroske D.D., Schneider C., Skrzypczak L., “Morrey Spaces on Domains: Different Approaches and Growth Envelopes”, J. Geom. Anal., 28:2 (2018), 817–841  crossref  mathscinet  zmath  isi  scopus
    12. V. I. Burenkov, D. K. Chigambayeva, E. D. Nursultanov, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018), 82–88  mathnet
    13. N. R. Ahmedzade, Z. A. Kasumov, “On the Dirichlet problem for the Laplace equation with the boundary value in Morrey space”, Eurasian Math. J., 9:4 (2018), 9–21  mathnet  crossref
    14. Lamberti P.D., Violo I.Yu., “on Stein'S Extension Operator Preserving Sobolev-Morrey Spaces”, Math. Nachr., 292:8 (2019), 1701–1715  crossref  mathscinet  zmath  isi  scopus
    15. Mastylo M., Sawano Y., “Complex Interpolation and Calderon-Mityagin Couples of Morrey Spaces”, Anal. PDE, 12:7 (2019), 1711–1740  crossref  mathscinet  zmath  isi
    16. Burenkov V.I. Chigambayeva D.K. Nursultanov E.D., “Marcinkiewicz-Type Interpolation Theorem For Morrey-Type Spaces and Its Corollaries”, Complex Var. Elliptic Equ., 65:1, SI (2020), 87–108  crossref  mathscinet  zmath  isi  scopus
    17. V. I. Burenkov, E. D. Nursultanov, “Interpolation theorems for nonlinear urysohn integral operators in general Morrey-type spaces”, Eurasian Math. J., 11:4 (2020), 87–94  mathnet  crossref
    18. Haroske D.D., Skrzypczak L., “Morrey Sequence Spaces: Pitt'S Theorem and Compact Embeddings”, Constr. Approx., 51:3 (2020), 505–535  crossref  mathscinet  zmath  isi  scopus
    19. Almeida A., Caetano A., “Variable Exponent Besov-Morrey Spaces”, J. Fourier Anal. Appl., 26:1 (2020), 5  crossref  mathscinet  zmath  isi  scopus
    20. Mastylo M., Sawano Y., “Applications of Interpolation Methods and Morrey Spaces to Elliptic Pdes”, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 21:SI (2020), 999–1021  isi
    21. В. И. Буренков, Е. Д. Нурсултанов, “Интерполяционные теоремы для нелинейных операторов в общих пространствах типа Морри и их приложения”, Функциональные пространства, теория приближений и смежные вопросы анализа, Сборник статей. К 115-летию со дня рождения академика Сергея Михайловича Никольского, Труды МИАН, 312, МИАН, М., 2021, 131–157  mathnet  crossref; V. I. Burenkov, E. D. Nursultanov, “Interpolation Theorems for Nonlinear Operators in General Morrey-Type Spaces and Their Applications”, Proc. Steklov Inst. Math., 312 (2021), 124–149  crossref  isi  elib
    22. V. I. Burenkov, V. S. Guliyev, T. V. Tararykova, “Comparison of Morrey spaces and Nikol'skii spaces”, Eurasian Math. J., 12:1 (2021), 9–20  mathnet  crossref
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:435
    Полный текст:264
    Литература:62
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021